RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Nonlinearity, 2013, Volume 26, Issue 3, Pages 745–756 (Mi nonli4)  

Polynomial in momenta invariants of Hamilton's equations, divergent series and generalized functions

V. V. Kozlov


DOI: https://doi.org/10.1088/0951-7715/26/3/745


Bibliographic databases:

Document Type: Article
Received: 06.07.2012
Revised: 18.11.2012
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/nonli4

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019